risperdone

Discussion in 'General Parenting' started by urameanmami, Jan 9, 2012.

  1. urameanmami

    urameanmami New Member

    Well difficult child finally for her prescription for risperdone and well apparently she is allergic to it, or is your tongue supposed to swell and you sound like daffy duck. Today after school she couldn't walk home cause her legs felt like they stopped working. Anyone gave anything like that happen with this medication? Needless to say I won't be giving it to get anymore .
     
  2. InsaneCdn

    InsaneCdn Well-Known Member

    Definitely sounds like a medications reaction - call the psychiatrist but don't give any more.
    If side-effects are still noticeable now... might not. hurt to call a triage centre or something... wouldn't want her to get worse overnight.
     
  3. urameanmami

    urameanmami New Member

    I gave her a shot of diphenhydramine, (benadryl) and I do have an epipen handy, jic, but I am curious, if anyone else had this type of reaction.
     
  4. Steely

    Steely Active Member

    Yes, it can happen - and it is a dangerous allergic reaction. Do not give her anymore - and call the psychiatrist ASAP. Obviously if her tongue swells anymore, take her to the ER ASAP. Risperdal can affect the muscles, as all AP medications can. I would consult with your psychiatrist for more information. Sorry :(
     
Loading...